Convergence Results for Proximal Point Algorithm in Complete Cat(0) Space for Multivalued Mappings

Samir Dashputre, C. Padmavati, Kavita Sakure

Abstract


In this paper, we propose the modified proximal point algorithm with the process for three nearly Lipschitzian asymptotically nonexpansive mappings and multivalued mappings in CAT(0) space under certain conditions. We prove some convergence theorems for the algorithm which was introduced by Shamshad Hussain et al. [18]. A numerical example is given to illustrate the efficiency of proximal point algorithm for supporting our result.

Keywords


CAT(0) spaces, Nearly Lipschitzian mappings, Proximal point algorithm, Delta-convergence.

Full Text:

PDF

References


Abbas M., Sahu D.R., Kadelburg Z., Fixed point theorems for Lipschitzian type mappings in

CAT(0) spaces, Mathematical and Computer Modelling, 55 (2012) 1418{1427.

Ambrosio L., Gigli N., Savare G. Gradient Flows in Metric Spaces and in the Space of Probability

Measures, 2nd edn. Lectures in Mathematics ETH Zrich, Birkhuser, Basel (2008)

Ansari, Q.H., Babu, F., Yao J., Regularization of proximal point algorithm in Hadamard mani-

folds, Journal of Fixed Point Theory (2019) 21:25.

Ansari, Q.H., Babu, F. Proximal point algorithm for inclusion problems in Hadamard manifolds

with applications , Optim. Lett. (2019) 1:21.

Ahmadi P., Khatibzadeh H., On the Convergence of Inexact Proximal Point Algorithm on

Hadamard Manifolds, Taiwanese J. Math. 18 (2014), 419-433.

Ariza-Ruiz D., Leustean L., Lopez G., Firmly nonexpansive mappings in classes of geodesic

spaces, Trans. Am. Math. Soc. 366, 4299􀀀4322 (2014)

Bacak, M., The proximal point algorithm in metric spaces, Isr. J. Math.194, 689􀀀701 (2013).

Bacak M., Reich S., The asymptotic behavior of a class of nonlinear semigroups in Hadamard

spaces, J. Fixed Point Theory Appl. 16, 189􀀀202 (2014).

Bento G.C., CruzNeto J.X., Oliveira P.R., A New Approach to the Proximal Point Method:

Convergence on General Riemannian Manifolds, J. Optim. Theory Appl. 168 (2016), 743-755.

Bento G.C., Ferreira O.P., Pereira Y.R.L, Proximal point method for vector optimization on

Hadamard manifold. Operation Research Letters 46(1) (2018) 13:18.

Boikanyo O.A., Morosanu G., A proximal point algorithm converging strongly for general errors,

Optim. Lett. 4, 635􀀀641 (2010).

Bruck R.E., Reich S., Nonexpansive projections and resolvents of accretive operators in Banach

spaces, Houston J. Math. 3, 459􀀀470 (1977).

Chang S.S., Yao J.C., Wang L., Qin L.J., Some Convergence Theorems Involving Proximal Point

and Common Fixed Points for Asymptotically Nonexpansive Mappings in CAT(0) Spaces, Fixed

Point Theory Appl. 2016, 68 : 2016.

Cholamjiak P., Abdou A.A., Cho Y.J., Proximal point algorithms involving xed points of non-

expansive mappings in CAT(0) spaces, Fixed Point Theory Appl.227, 1􀀀13 (2015).

Cholamjiak P., The Modied Proximal Point Algorithm in CAT(0) Space, Optim. Lett. 9,

{1410 (2015).

Ferreira O.P., Oliveira P.R., Proximal Point Algorithm on Riemannian Manifolds, Optimization

(2002), 257-270.

Guler, O., On the convergence of the proximal point algorithm for convex minimization, SIAM

J. Control Optim. 29 , 403􀀀419 (1991).

Hussain S., Singh N., 􀀀 convergence for Proximal Point Algorithm and Fixed Point Problem

in CAT(0) Space, Fixed Point Theory Appl. 2019, 8 : 2019.

Jost J., Convex functionals and generalized harmonic maps into spaces of nonpositive curvature,

Comment. Math. Helv.70, 659673 (1995).

Kamimura S., Takahashi W., Approximating solutions of maximal monotone operators in Hilbert

spaces, J. Approx. Theory 106, 226􀀀240 (2000).

Kim J.K., Dashputre S., Das A.K., Convergence theorems of S-iteration process for Lipschitzian

type multi-valued mappings in Banach Spaces, Global Journal of Pure and Applied Mathematics,

(1) (2017), 121-135.

Li C., Lopez G., Martin-Marquez V., Monotone Vector Fields and the Proximal Point Algorithm

on Hadamard Manifolds, J. London Math. Soc. 79 (2009), 663-683.

Markin J.T., Continuous Dependence of Fixed Point Sets, Proc. Am. Math. Soc. 38, 545{547

(1973).

Martinet, B., Regularisation dinquations variationnelles par approximations successives, Rev.

Fr. Inf. Rech. Oper. 4 , 154􀀀158 (1970).

Mayer U.F.,Gradient

ows on nonpositively curved metric spaces and harmonic maps, Commun.

Anal. Geom.6, 199253 (1998).

Nadler S.B., Multivalued Contraction Mappings, Pac. J. Math. 30, 475{488 (1969).

Pakkaranang, N., Kumam, P., Cho, Y.J., Proximal point algorithms for solving convex minimiza-

tion problem and common xed points problem of asymptotically quasi-nonexpansive mappings

in CAT(0) spaces with convergence analysis, Numer. Algorithms, 78(3) (2018), 827{845.

Phuengrattana W., Onjai-uea N., Cholamjiak P., Modied Proximal Point Algorithms for Solving

Constrained Minimization and Fixed Point Problems in Complete CAT(0) Spaces, Meediterr. J.

Math. (2018) 15:97.

Reich S., Saback S., Two strong convergence theorems for a proximal method in re

exive Banach

spaces, Numer. Funct. Anal. Optim.31, 22􀀀44 (2010).

Reich S., Salinas Z., Weak convergence of innite products of operators in Hadamard spaces,

Rend. Circ. Mat. Palermo 65, 55􀀀71 (2016).

Rockafeller R.T. Monotone operators and the proximal point algorithm, SIAM J. Control Optim.

, 877􀀀898 (1976).

Shimizu T., Takahashi W., Fixed Points of Multivalued Mappings in Certain Convex Metric

Space, Topol. Methods Nonlinear Analysis 8, 197{203 (1996).

Suparatulatorn R., Cholamjiak P., Suantai S., On solving the minimization problem and the

xed-point problem for nonexpansive mappings in CAT(0) spaces, Optim. Methods Softw. 32,

(2017).

Wang, J., Li, C., Lopez, G., Yao J., Convergence analysis of inexact proximal point algorithms

on Hadamard manifolds . J. Glob. Optim. (2015) 61: 553.




DOI: https://doi.org/10.22342/jims.27.1.899.29-47

Refbacks

  • There are currently no refbacks.



Journal of the Indonesian Mathematical Society
Mathematics Department, Universitas Gadjah Mada
Senolowo, Sinduadi, Mlati, Sleman Regency, Special Region of Yogyakarta 55281, Telp. (0274) 552243
Email: jims.indoms@gmail.com


p-ISSN: 2086-8952 | e-ISSN: 2460-0245


Journal of the Indonesian Mathematical Society is licensed under a Creative Commons Attribution 4.0 International License

web statistics
View My Stats